# SDR SIMA20160704001

- Difficulty date: July 4, 2016
- Submitted: July 5, 2016
- Operation: Air carrier
- Aircraft: N813AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145539
- Aircraft time: 33,776 hours, 30,346 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cradle
- Part number: P2070009520
- Condition: Cracked
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FLASHLIGHT FUNCTIONAL CHECK, W/C 33-700-20.  FOUND F/O'S FLASHLIGHT CRADLE CRACKED.  R & R EMERGENCY FLASHLIGHT CRADLE IAW AMM 33-50-16,  OPS CHECK GOOD.
